• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Uh oh!

#2
If your sticking to points you should still lose. I eat an incredible amount of junk but within points and lose lol.
Really hope the back pain eases for you there is nothing more miserable, take care :)
 
#4
Aww, this is why weightwatchers is the only diet that works for me lol.
Im not so much into proper food, much prefer snacks and this is the only diet you can get away with that lol. I do eat tons of free veg etc though so its not all bad.
LOL @ not preggy....thats always my fear if i start feeling sick hehehe one little one is enough for me hehe.
 

Nomes

Gold Member
#5
I would cry- I know it's tablets and I usually wouldn't complain about choc but haven't eaten well all week. Going to start afresh tomorrow with a fruit smoothie!
 

delleh

Full Member
#6
See how you go! If you're within your points you should be fine! xx Feel better soon! x
 

a-new-me

Full Member
#7
If you do end up on your tablets longer (I hope not but)sometimes your GP can give you something to stop the sickness feeling.

Wishing you well soon :hug99:
 

Nomes

Gold Member
#8
Thanks- they are morphine based so that's why I have the sickness. Am hoping to be off them by Friday xx thanks for the support x
 

Nomes

Gold Member
#10
Tramadol- plus diazapam and volterol. When the pain is exceptionally bad I add co-dydramol to the mix. Three times a day but today I just did the mix twice in order to enjoy dinner. I think that after tomorrow I can drop the diazapam. It's known as being addictive but thank God that I've never had that problem and make a point of dropping it first.
 

lucylis

Full Member
#11
Nomes (hugs) hope the pain eases soon! and as everyone says I am sure if you are within your points it shouldn't be a problem! just do as you say and get a few smoothies in... at least you getting some vitamins... and with those tabs you really do need to be eating! so I would try to have something substantial even if it is a shake! x
 

Nomes

Gold Member
#12
Def making more of an effort tomorrow. The thought of 'real' food has turned me hence the junk food but the one great thing is that I have stuck to my points whereas previously my oh would have been charged with supplying pot noodles and chips. He's been great this time and limited what choc he bought me. Thanks for support girls xx
 

delleh

Full Member
#13
Nomes - I was at one point on tramadol and codine phosphate - im now allergic to them which is good fun LOL but hope your pain gets better soonx x
 

delleh

Full Member
#15
Oh I was on Solpadol and that never did.
When I was on tramadol & codiene together I was taking tramadol at noon, codiene at 2, tramadol at 4 codiene at 6, and i was SO lucid everyone thought it was really strange! x
 

Nomes

Gold Member
#16
Ditto! Yesterday and today are the first days I haven't slept during the day!! I'm taking movicol this time to stop any back pain caused by ... Well you know!
 

delleh

Full Member
#17
Eeeek! So annoying LOL x
 

delleh

Full Member
#19
Nope im 26 and i was on the movicol before :( x
 


Similar threads